RUS  ENG
Full version
JOURNALS // Matematicheskie Zametki // Archive

Mat. Zametki, 2019 Volume 106, Issue 3, Pages 476–480 (Mi mzm12332)

This article is cited in 1 paper

Brief Communications

The Sub-Riemannian Curvature of Curves in the Group of Semiaffine Transformations of the Euclidean Plane

M. V. Tryamkinab

a Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk
b Novosibirsk State University

Keywords: Riemannian approximation, group of semiaffine transformations of the Euclidean plane, sub-Riemannian curvature.

Received: 04.02.2019

DOI: 10.4213/mzm12332


 English version:
Mathematical Notes, 2019, 106:3, 473–477

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025